# SDR DL72K982654

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458041
- Condition: Gouged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND IN THE SKIN AT THE AFT EDGE OF THE C2 DOOR CUTOUT AT BS 990.  THE DAMAGE WAS LOCATED AT S24R AND THE SKIN, DOUBLER AND TRIPLER WERE TRIMMED OUT 0.600 FROM THE EDGE OF THE SKIN PANEL.  THE INTERNAL BEARSTRAP WAS TRIMMED ONLY 0.200.  REPAIRED PER ERA 332631-14.
